Wellbutrin and facial ticks
Feb 10, 2003
I have been taking 300mg Bupropion daily for a few years. I've had minor body ticks and was told this was a side effect of the drug. I am now experiencing a constant facial tick in my lower eyelid. If I have to go off the Wellbutrin what else is there? I can't take the sexual side effects of some other drugs.
Response from Dr. Horwath
Various types of ticks and other movements disorders (called myoclonus and dykinesia) have been reported as adverse reactions to bupropion (Wellbutrin). A side effect like this can sometimes be managed by decreasing the dose.
As you have noted, the SSRI's (Prozac, Zoloft, Paxil, Celexa, Lexapro) often cause sexual side effects.
When you ask what else is available, that depends largely on the condition for which you are being treated. You should consult your psychiatrist to review your psychiatric history and current symptoms, if any, and try to evaluate the alternatives. You may do best by staying with Wellbutrin, if it has helped you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- I Think I Had Sex Last Night With Someone With Hiv
- Can You Get Hiv If You Share The Same Earring?
- Chances Of Contacting Hiv From A Insulin Needlestick
- Does A Fungus Infection Mean I Have Hiv?
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
- What Does Thrush Look Like In Adults?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.